MathSciNet Relay Station
MathSciNet bibliographic data
MR1907214 34C15 (34E99 70K60)
He, Ji-Huan Modified Lindstedt-Poincaré methods for some strongly non-linear oscillations. I. Expansion of a constant. Internat. J. Non-Linear Mech. 37 (2002), no. 2, 309–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement